# SDR SWAA000280

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Part number: 300432
- Condition: Missing
- Location: Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 2 EACH FASTENERS MISSING AT LT EXTERNAL EMERGENCY EXIT LIGHT AFT WING TO BODY FAIRING.  INSTALLED FASTENERS PER MM.
